Mitchell, S., Morton, K. and Spence, A., 2006. Analysis of box schemes for reactive flow problems. SIAM Journal on Scientific Computing, 27 (4), pp. 1202-1225.
Key properties of the box scheme are shown to be advantageous for reactive flow problems. Unconditional stability and compact conservation are shown by a detailed modified equation analysis to enable the scheme to reflect exactly the “reduced speed,” enhanced diffusion, and dispersion which are typical of such “hyperbolic conservation laws with relaxation.” A novel modified equation analysis is also used to show how the spurious checkerboard mode behaves and can be controlled. Numerical experiments for some nonlinear one-dimensional problems and a two-dimensional problem demonstrate that the behavior of the scheme deduced from a simple model problem has general validity.
|Item Type ||Articles|
|Creators||Mitchell, S., Morton, K. and Spence, A.|
|Uncontrolled Keywords||modified equation analysis, reactive flow problems, box scheme|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||© Society for Industrial and Applied Mathematics|
Actions (login required)